Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 35, NWS Key West, FL

June 5, 2013

NWS Key West, FL issued this small craft advisory at Jun 5, 2013, 9:21 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2013, 9:21 PM EDT (01:21 UTC)
Expired
Jun 6, 2013, 11:00 AM EDT
In force
14 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WHUS72 KKEY 060121
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
921 PM EDT WED JUN 5 2013

GMZ032>035-043-044-053>055-073>075-060900-
/O.NEW.KKEY.SC.Y.0035.130606T0121Z-130606T0900Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
921 PM EDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF THE GULF OF MEXICO...AS WELL AS
THE WESTERN PORTIONS OF HAWK CHANNEL AND THE FLORIDA STRAITS.

* WINDS AND WAVES...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20
  KNOTS WILL PREVAIL TONIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED
  ON THE WESTERN PORTION OF THE FLORIDA STRAITS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BS
2 follow-up statements
130 
WHUS72 KKEY 060826
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
426 AM EDT THU JUN 6 2013

GMZ031-042-052-072-061500-
/O.EXB.KKEY.SC.Y.0035.000000T0000Z-130606T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
426 AM EDT THU JUN 6 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL KEYS COASTAL WATERS INCLUDING FLORIDA BAY AND THE
FLORIDA STRAITS. 

* WINDS AND WAVES...SUSTAINED SOUTHEAST TO SOUTH WINDS NEAR 20 KNOTS
  WILL PREVAIL ON FLORIDA BAY...HAWK CHANNEL SOUTHEAST OF THE UPPER
  KEYS AND INTO THE FLORIDA STRAITS OUT 60 NM AT LEAST FOR THE
  BALANCE OF THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ032>035-043-044-053>055-073>075-061500-
/O.EXT.KKEY.SC.Y.0035.000000T0000Z-130606T1500Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
426 AM EDT THU JUN 6 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED SOUTHEAST TO SOUTH WINDS NEAR 20 KNOTS
  AND GUSTY CAN WILL PREVAIL TODAY. SEAS AS HIGH AS 8 FEET CAN BE
  EXPECTED ON THE WESTERN PORTION OF THE FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
358 
WHUS72 KKEY 061358
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
958 AM EDT THU JUN 6 2013

GMZ031>035-042>044-052>055-072>075-061500-
/O.CON.KKEY.SC.Y.0035.000000T0000Z-130606T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
958 AM EDT THU JUN 6 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED SOUTHEAST TO SOUTH WINDS NEAR 20 KNOTS
  AND GUSTY WILL CONTINUE THROUGH THE REST OF THE DAY ACROSS FLORIDA
  BAY...HAWK CHANNEL...THE NEARSHORE GULF WATERS NORTH OF THE LOWER
  AND MIDDLE KEYS...THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF
  MAINLAND MONROE COUNTY...AND THE FLORIDA STRAITS OUT 60 NM FROM
  OCEAN REEF TO 20 NM WEST OF DRY TORTUGAS LIGHT. SEAS AS HIGH AS 8
  FEET CAN BE EXPECTED ON THE WESTERN PORTION OF THE FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 4:20 PM EDT, 5 hours 1 minute earlier.

Area forecast discussion, Jun 5, 4:20 PM EDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
420 PM EDT WED JUN 5 2013

.DISCUSSION...IN THE MID AND UPPER LEVELS...AS OF 300 PM...A TROUGH
REMAINS LOCATED JUST TO THE WEST OF THE 90TH MERIDIAN OVER THE GULF
OF MEXICO IN THE MID AND UPPER LEVELS...WITH UPPER LEVEL 20-30 KNOT
SOUTHERLY WINDS AT 250 MB WORKING AGAINST A SLOW INTENSIFICATION OF
INCREASINGLY BETTER ORGANIZED LOW TO MID LEVEL SYSTEM OVER THE
SOUTHEASTERN GULF OF MEXICO. AT THE SURFACE AND IN THE LOWER
LEVELS...NHC CONTINUES TO GIVE THE DEVELOPING LOW PRESSURE
SYSTEM...LOCATED WELL TO THE WEST OF KEY WEST...A 60 PERCENT CHANCE
OF BECOMING A TROPICAL CYCLONE WITHIN THE NEXT 48 HOURS.

.CURRENTLY...AS OF 200 PM...SKIES ARE CLOUDY ACROSS THE ISLANDS AND
ADJOINING WATERS. KEY WEST RADAR DOES DETECT SOME VERY PATCHY LIGHT
RAIN ACROSS THE KEYS AND SURROUNDING WATERS...WITH THE LEADING EDGE
OF MODERATE STRATIFORM RAINFALL WITH ISOLATED EMBEDDED HEAVIER
SHOWERS CONFINED TO THE WESTERN FLORIDA STRAITS AND OFFSHORE GULF
WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...HOWEVER NEW
ISOLATED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS THE EASTERN
FLORIDA STRAITS ATTM...AND MOVING NORTHWESTWARD. TEMPERATURES HAVE
ONLY REACHED THE LOWER 80S WITH DEWPOINTS IN THE MID TO UPPER 70S
ACROSS THE ISLANDS. C-MAN STATIONS AND ALONG THE REEF ARE ONLY
RECORDING WINDS BETWEEN 10 AND 15 KNOTS...HOWEVER AN ASCAT PASS FROM
1530Z DETAILED 15 TO 25 KNOTTERS IN THE FLORIDA STRAITS ATTM. THE
LATEST VAD WIND PROFILER AT KEY WEST IS STILL INDICATING DIRECTIONAL
SHEAR FROM THE SURFACE TO 10000 FEET AGL.

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...NHC LATEST TROPICAL
WEATHER OUTLOOK IS NOW 60% FOR THE ORGANIZING LOW PRESSURE WELL TO
THE WEST OF KEY WEST TO BECOME A TROPICAL DEPRESSION OR STORM BEFORE
MOVING INTO NORTH FLORIDA DURING THURSDAY AND THURSDAY NIGHT.
THEREAFTER...ANOTHER WELL ADVERTISED AMPLIFYING MID AND UPPER TROUGH
WILL PICK UP THE SYSTEM AND MOVE IT QUICKLY NORTHEASTWARD OFF THE
EAST COAST FRIDAY AND FRIDAY NIGHT. ACROSS THE KEYS...AS THE SYSTEM
CONTINUES TO DEVELOP...SOME DRIER AIR WILL CONTINUE TO MIX INTO IT
ALONG THE EASTERN PERIPHERY OF THE SERVICE AREA. HOWEVER...TO THE
WEST OF THE PERIPHERY...OR FROM CRAIG KEY WESTWARD...EXPECT
INCREASING LOW LEVEL CONVERGENCE...INSTABILITY...AND DEEP MOISTURE
TO  ALLOW FOR DEVELOPMENT OF BANDS OF FAST MOVING SHOWERS AND STORMS
TO MOVE ACROSS THE KEYS THIS EVENING...AND RADAR TRENDS ARE NOW
SHOWING A FEW BANDS NOW DEVELOPING OVER CUBA. SOME STRONG WINDS AND
HEAVY RAINFALL IS STILL POSSIBLE OVERNIGHT THROUGH THURSDAY AND
THURSDAY NIGHT AND THIS IS STILL INDICATED IN THE GRIDS FOR TONIGHT
THROUGH THURSDAY...HOWEVER ITS IMPORTANT TO NOTE THAT HPC AND
AVAILABLE MODELS INDICATE MUCH LOWER RAINFALL AMOUNTS FOR THE KEYS
THAN WERE INDICATED 24 HOURS PRIOR.

SO IN THE FORECAST...HAVE SPLIT OFF THE UPPER KEYS...FLORIDA
BAY...HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY AND THE ADJOINING
WATERS OUT 60 NM FROM THE REST OF THE LAND AND MARINE ZONES TO LOWER
RAIN CHANCES TO 50% TONIGHT AS THE PRIMARY LOW PRESSURE IS EVEN
FARTHER AWAY FROM THESE ZONES...AND THEY HAVE RECEIVED LITTLE
RAINFALL TODAY. BUT AS THE STORM GETS BETTER ORGANIZED
TOMORROW...HAVE CONTINUED WITH CATEGORICAL RAIN CHANCES TOMORROW
ACROSS ALL AREAS IN THE CWA...WITH LIKELY RAIN CHANCE TOMORROW
EVENING IN THE ZONES. THE WEATHER WILL BECOME MORE SHOWERY AFTER THE
SYSTEM MOVE ACROSS THE FLORIDA PENINSULA ON FRIDAY...NEVERTHELESS
GUSTY WINDS AND BRIEF HEAVY RAIN WILL ACCOMPANY THESE SHOWERS AS
THEY MOVE QUICKLY NORTHWARD IN LOW LEVEL CONFLUENT BANDS MOVING
TOWARDS THE PRIMARY LOW PRESSURE MOVING NORTHEASTWARD EAST OF THE
SOUTHEAST COAST.

SATURDAY THROUGH WEDNESDAY...WINDS...SEAS...AND WEATHER SHOULD
RETURN TO CLIMATOLOGICAL VALUES....WITH LIGHT TO GENTLE EAST TO
SOUTHEAST WINDS EXPECTED...HIGH TEMPERATURES NEAR 90
DEGREES...OVERNIGHT LOWS NEAR 80...HIGH LEVELS OF HUMIDITY. WILL
STILL HOLD HOWEVER WITH LOW CHANCES FOR SHOWERS GIVEN MODEL FORECAST
SOUNDING ILLUSTRATING ABOVE 1.5 INCHES OF PWAT...WHICH WHEN COMBINED
WITH GENTLE WINDS...CAN BE A GOOD INGREDIENT FOR MESOSCALE SHOWERS
GIVEN THE MID JUNE INSOLATION.

&&

.MARINE....MARINE...TONIGHT...A SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT FOR INCREASING WINDS ON THE NEARSHORE AND OFFSHORE WATERS
BOTH NORTH AND SOUTH OF THE ISLAND CHAIN FROM CRAIG KEY TO BEYOND
DRY TORTUGAS...INCLUDING THE OUTER WATERS OF MAINLAND MONROE. IN
ADDITION...MARINERS SHOULD BE AWARE FOR OCCASIONAL SHOWERS AND
ISOLATED THUNDERSTORMS...SOME OF WHICH WILL BE STRONG WITH WIND
GUSTS IN EXCESS OF 40 KNOTS. A SMALL CRAFT ADVISORY WILL BE IN
PLACE ACROSS ALL WATERS THROUGH AT LEAST THURSDAY NIGHT...WITH
ADVISORIES REMAINING ACROSS PORTIONS OF THE WATERS FRIDAY AND FRIDAY
NIGHT. WINDS AND SEAS WILL LET DOWN MORE QUICKLY SATURDAY...WITH
GOOD BOATING CONDITIONS EXPECTED NEXT WEEKEND SO REJOICE. STAY TUNED
TO NOAA WEATHER RADIO FOR THE LATEST FORECAST...STATEMENTS AND
WARNINGS ISSUED BY YOUR NATIONAL WEATHER SERVICE RIGHT HERE IN KEY
WEST.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE
AFTERNOON MAIN IMPACT TO KEYW AND KMTH TERMINAL OPERATIONS WILL BE A
ROUND OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS...WHICH MAY
BRING BRIEF IFR VISIBILITIES AND WIND GUSTS NEAR 30 KNOTS IN HEAVY
RAIN THIS EVENING...BEGINNING AROUND 23Z. SURFACE WINDS WILL ALSO
INCREASE OUT OF THE SOUTHEAST LATE THIS EVENING...SUSTAINED 14 TO 18
KNOTS WITH FREQUENT GUSTS AT OR ABOVE 25 KNOTS LATE AND CONTINUING
INTO THURSDAY.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1933...THE LOW TEMPERATURE
IN KEY WEST WAS 69 DEGREES. THIS SET THE DAILY RECORD FOR MINIMUM
TEMPERATURE MEASURED IN KEY WEST ON JUNE 4TH...A RECORD WHICH STILL
STANDS 80 YEARS LATER. TEMPERATURE RECORDS AT KEY WEST DATE BACK TO
1872.

&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  77 84 77 86 79 / 80 80 70 50 50
MARATHON  77 87 77 89 79 / 80 80 70 50 50

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR GMZ032>035-043-044-053>055-073>075.

&&

PUBLIC/MARINE/GRIDS............................DAF
AVIATION/NOWCASTS/CLIMATE/WARNINGS/STATEMENTS..JR
DATA ACQUISITION/UPPER AIR.....................MP/EV

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jun 5, 5:45 AM EDT, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
545 AM EDT WED JUN 5 2013

FLZ076>078-GMZ031>035-042>044-052>055-072>075-061000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
530 AM EDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A FEW THUNDERSTORMS MAY BE STRONG TO PERHAPS SEVERE MAINLY ON THE
   WATERS IN AND AROUND DRY TORTUGAS AND BOTH SOUTH AND NORTH FOR
   OVER 20 NM...

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE AND
   OFFSHORE WATERS SURROUNDING THE KEYS FROM CRAIG KEY TO BEYOND DRY
   TORTUGAS INCLUDING THE OUTER WATERS OF MAINLAND MONROE....

OTHERWISE...ISOLATED THUNDERSTORMS MAY IMPACT THE FLORIDA KEYS AND
THE ADJACENT COASTAL WATERS BOTH SOUTH AND NORTH TODAY. THE PRIMARY
THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND
WIND GUSTS OF AROUND 35 MPH.

ELSEWHERE...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS...A FEW OF
WHICH MAY BE STRONG OR EVEN SEVERE WILL IMPACT THE WATERS IN AND
AROUND DRY TORTUGAS AND BOTH NORTH AND SOUTH FOR OVER 30 NM. THE
STRONGEST STORMS MAY WIND GUSTS IN EXCESS OF 45 MPH AND POSSIBLY A
FEW WATERSPOUTS.

FOR TONIGHT...ISOLATED THUNDERSTORMS...A FEW OF WHICH MAY BE STRONG
AND PERHAPS SEVERE...WILL IMPACT THE FLORIDA KEYS AND THE ADJACENT
COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE FLORIDA
KEYS AND THE SURROUNDING COASTAL WATERS...WITH THE MOST AREAL
COVERAGE AND INTENSE STORMS EXPECTED ON THURSDAY AND THURSDAY NIGHT.
THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING
STRIKES AND WIND GUSTS AROUND 35 MPH. A FEW THUNDERSTORMS MAY BE
STRONG OR EVEN SEVERE THURSDAY AND THURSDAY NIGHT....PRODUCING WIND
GUSTS IN EXCESS OF 45 MPH.

IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE ISLAND
CHAIN THURSDAY AND THURSDAY NIGHT.

AND FINALLY...A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS
COASTAL WATERS THURSDAY AND THURSDAY NIGHT...AND POSSIBLY INTO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

APA

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:37 PM EDTSpecial Marine WarningKEY53 min
Jun 5, 8:54 PM EDTSpecial Marine WarningKEY66 min
Jun 5, 9:01 PM EDTSpecial Marine WarningKEY59 min
Jun 5, 9:12 PM EDTSpecial Marine WarningKEY63 min
Jun 5, 9:28 PM EDTSpecial Marine WarningKEY62 min
Jun 5, 9:40 PM EDTSpecial Marine WarningKEY65 min
Jun 5, 10:20 PM EDTSpecial Marine WarningKEY55 min
Jun 5, 10:37 PM EDTTornado WarningKEYMonroe38 min
Jun 5, 10:52 PM EDTSpecial Marine WarningKEY53 min
Jun 5, 11:05 PM EDTTornado WarningKEYMonroe40 min
Jun 5, 11:19 PM EDTSpecial Marine WarningKEY56 min
Jun 5, 11:40 PM EDTSpecial Marine WarningKEY65 min
Jun 6, 12:12 AM EDTSpecial Marine WarningKEY48 min
Jun 6, 12:51 AM EDTSpecial Marine WarningKEY54 min
Jun 6, 3:32 AM EDTSpecial Marine WarningKEY28 min
Jun 6, 3:50 PM EDTSmall Craft AdvisoryKEY13 hr
Jun 6, 4:15 PM EDTSpecial Marine WarningKEY60 min
Jun 6, 4:56 PM EDTSpecial Marine WarningKEY64 min
Jun 6, 5:04 PM EDTSpecial Marine WarningKEY56 min
Jun 6, 5:43 PM EDTSpecial Marine WarningKEY62 min
Jun 6, 5:49 PM EDTSpecial Marine WarningKEY56 min
Jun 6, 6:32 PM EDTSpecial Marine WarningKEY58 min
Jun 6, 6:39 PM EDTSpecial Marine WarningKEY51 min

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.